# SDR SWIA2017122644094

- Difficulty date: November 27, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 35,162 hours, 21,665 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, EXTERNAL SURROUND STRUCTURE FWD AND AFT UPPER GUIDE FTTINGS CHAFED.   REMOVED AND REPLACED THE GUIDE FTTINGS IAW AMM. OPS CHECKED GOOD.
